Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 78, NWS Miami, FL

June 14, 2012Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2012, 8:21 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 8:21 PM EDT (00:21 UTC)
Expired
Jun 14, 2012, 8:45 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 79 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2467 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WUUS52 KMFL 150021
SVRMFL
FLC011-099-150045-
/O.NEW.KMFL.SV.W.0078.120615T0021Z-120615T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
821 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 845 PM EDT

* AT 820 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTH CENTRAL BROWARD COUNTY...AND MOVING SOUTHEAST AT 15
  MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2633 8045 2617 8061 2631 8070 2641 8063
TIME...MOT...LOC 0021Z 309DEG 12KT 2631 8062

$$

GARCIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:23 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 14, 7:23 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
723 PM EDT THU JUN 14 2012

.AVIATION...WL EXPECT MOSTLY VFR CONDITIONS OVERNIGHT. SLIGHT
THREAT OF TSTMS MOVING CLOSE TO KPBI LATER THIS EVENING AND A FEW
SHWRS CLOSE TO KFLL, KMIA. SFC WINDS SHOULD BECOME LIGHT AND
MOSTLY VARIABLE OVERNIGHT WITH SEA BREEZES DOMINATING ONCE AGAIN
FROM MID-MORNING FRIDAY ON. A FEW SHOWERS AND TSTMS COULD DEVELOP
ONCE AGAIN DURING THE AFTERNOON FRIDAY, BUT WL KEEP THEM OUT OF
THE TAFS FOR THE TIME BEING.

&&

.PREV DISCUSSION... /ISSUED 221 PM EDT THU JUN 14 2012/

DISCUSSION...
SEA BREEZES MOVING INLAND ACROSS THE REGION THIS AFTERNOON. SO FAR
ANY SHOWERS AND THUNDERSTORMS REMAIN WELL TO THE NORTH OF THE
AREA. WITH DEWPOINTS MIXING OUT BELOW 70 ACROSS THE SOUTHEAST
PORTION OF THE REGION...IT WILL BE DIFFICULT TO GET SHOWERS AND
THUNDERSTORMS THERE. STILL EXPECT SCATTERED ACTIVITY NEAR THE
LAKE REGION LATE THIS AFTERNOON AS THE FRONTAL BOUNDARY DRAPES
SLOWLY SOUTHWARD TOWARDS CENTRAL FLORIDA...WITH ISOLATED SHOWERS
AND STORMS ELSEWHERE ALONG THE SEA BREEZE BOUNDARIES. PATCHY FOG
COULD DEVELOP ACROSS THE INTERIOR LATE THIS EVENING...BUT
POTENTIAL IS LOW SO LEFT OUT OF FORECAST.

AS LOW PRESSURE REMAINS EAST OF FLORIDA ON FRIDAY AND THE
REMNANTS OF THE FRONTAL TROUGH APPROACH THE AREA...THE FORECAST
MODELS INDICATE HIGHER MOISTURE (NEAR NORMAL)...HEALTHIER LOW
LEVEL CONVERGENCE AND INCREASED INSTABILITY...ESPECIALLY AFTER
18Z. THE LOW TO MID LEVEL FLOW WILL SHIFT MORE TO THE NORTHEAST SO
THE BEST CHANCE OF PRECIP WILL BE ACROSS THE SOUTH AND WEST. SO
CHANCE POPS 30-40 PERCENT ARE EXPECTED ACROSS THE REGION FOR
FRIDAY AFTERNOON. THE REMNANTS OF THE FRONT WILL SLOWLY PASS
THROUGH THE REGION BEGINNING FRIDAY NIGHT AND CLEAR THE REGION BY
SATURDAY EVENING...WITH GRADUALLY IMPROVING CONDITIONS FROM
NORTHEAST TO SOUTHWEST. 30 POPS ARE STILL WARRANTED ON
SATURDAY. ONLY 20 POPS ON SUNDAY DUE TO LIMITED
INSTABILITY...AND PWATS DROP TO 2 STANDARD DEVIATIONS BELOW NORMAL
UNDER THE NORTHEASTERLY LOW LEVEL FLOW. THE PRESSURE GRADIENT
WILL ALSO TIGHTEN DURING THIS PERIOD...RESULTING IN BREEZY
CONDITIONS AS A BROAD TROUGH LINGERS OFF THE EASTERN SEABOARD AND
HIGH PRESSURE MOVES INTO THE SOUTHEAST STATES. MARINE SHOWERS WILL
REMAIN POSSIBLE THROUGH SUNDAY WITH SOME ALSO AFFECTING THE EAST
COAST...PARTICULARLY AT NIGHT AS COASTAL CONVERGENCE INCREASES.

A MID LEVEL TROUGH ALONG THE U.S. EAST COAST WILL KEEP ANY DEEP
TROPICAL MOISTURE TO OUR SOUTH AND EAST MONDAY INTO TUESDAY.
HOWEVER...INDICATIONS ARE THAT SOME MOISTURE MAY START SURGING
NORTHWEST INTO SOUTH FLORIDA BY NEXT WEDNESDAY. TEMPERATURES ARE
EXPECTED TO REMAIN NEAR NORMAL WITH HIGHS IN THE UPPER 80S TO LOW
90S EAST AND THE LOW TO MID 90S WEST.

AVIATION...
EARLY AFTERNOON VISIBLE SATELLITE IMAGERY INDICATES THE CU FIELD
BECOMING MORE ENHANCED DUE TO THE LAKE/EAST COAST BREEZES MERGING
ACROSS EASTERN PALM BEACH COUNTY. AS A RESULT...WILL START THE
PERIOD OUT WITH TSRA WORDING AND A TEMPO GROUP FOR THE PBI SITE AS
A FEW DEVELOPING SHOWERS/TSTMS BECOME A POSSIBILITY THROUGH THE
MID-AFTN PERIOD. THE LOCALLY RUN WRF/HRRR INDICATES MAINLY
ISOLATED TO SCATTERED AFTERNOON SHOWERS/TSTMS DEVELOPING WITH THE
BEST CHANCE REMAINING INLAND AND AROUND THE LAKE REGION THROUGH
THE EARLY EVENING HOURS BEFORE TRENDING BACK DOWN THROUGH THE
NIGHT TONIGHT. WINDS WILL REMAIN ONSHORE THROUGH THE AFTERNOON
PERIOD...THEN BECOME VRB AND EVEN OFFSHORE THROUGH THE LATE NIGHT
PERIOD. FOR FRIDAY...THE FRONTAL BOUNDARY NORTH OF THE LOCAL AREA
WILL CONTINUE SOUTH INTO THE AREA...WHICH SHOULD BE ENOUGH TO
SUPPORT AFTERNOON SHOWERS/TSTMS ONCE AGAIN. JUST HOW FAR THIS
FRONTAL BOUNDARY MAKES IT SOUTH WILL BE THE MAIN QUESTION AS TO
EXACTLY WHERE THE CONVECTION WILL INITIATE AS NORTHERLY WINDS AND
DRIER AIR SPREAD SOUTH IN ITS WAKE. 85/AG

MARINE...
A WEAK PRESSURE GRADIENT WILL REMAIN IN PLACE THROUGH TONIGHT WITH
WINDS 15 KNOTS OR LESS AND SEAS OF 2 TO 4 FEET. WIND SPEEDS WILL
BE A BIT STRONGER FRIDAY NIGHT THROUGH SUNDAY. IN ADDITION, A
NORTHEAST SWELL OF 2 TO 3 FEET MAY AFFECT PORTIONS OF THE ATLANTIC
WATERS THIS WEEKEND. OTHERWISE, ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY.

FIRE WEATHER...
NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES
WILL REMAIN ABOVE CRITICAL VALUES OVER AT LEAST THE NEXT FEW
DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  86  73  85 / 40 30 20 30
FORT LAUDERDALE  76  88  74  86 / 30 30 20 30
MIAMI            77  90  74  87 / 20 30 20 30
NAPLES           76  90  74  89 / 10 40 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...47/RGH
Hazardous weather outlook, Jun 14, 3:47 AM EDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
347 AM EDT THU JUN 14 2012

AMZ610-630-FLZ063-066>075-168-172>174-150415-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
347 AM EDT THU JUN 14 2012

...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR/EAST COAST THIS AFTERNOON/EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST
TO DEVELOP THIS AFTERNOON AND EVENING, FOCUSED ACROSS THE INTERIOR
AND EAST COAST WHERE A FEW STRONG THUNDERSTORMS COULD DEVELOP.

WIND: A FEW THUNDERSTORMS COULD CONTAIN WINDS UP TO 50 MPH.

HAIL: A FEW THUNDERSTORMS COULD CONTAIN HAIL UP TO NICKEL SIZE.

FLOODING: LOCALIZED STREET FLOODING IS POSSIBLE INTERIOR AND EAST
COAST WHERE THUNDERSTORMS FOCUS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE ATLANTIC BEACHES
THIS WEEKEND AS WINDS INCREASE WHILE BECOMING NORTHEAST ALONG
WITH AN INCOMING SMALL NORTHEAST SWELL.

THUNDERSTORMS ARE POSSIBLE EACH DAY WITH LIGHTING AND DOWNPOURS
BEING THE MAIN IMPACTS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 14, 6:46 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
646 PM EDT THU JUN 14 2012

FLZ063-142315-
GLADES FL
646 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GLADES COUNTY

* UNTIL 715 PM EDT

* AT 645 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTHWEST OF BUCKHEAD RIDGE TO 4 MILES SOUTHEAST OF BRIGHTON
  SEMINOLE INDIAN...AND MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BUCKHEAD RIDGE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2719 8090 2717 8090 2717 8088 2713 8087
      2708 8093 2708 8094 2706 8092 2703 8094
      2703 8096 2705 8098 2698 8106 2698 8111
      2721 8110 2722 8095
TIME...MOT...LOC 2246Z 271DEG 14KT 2722 8094 2703 8102

GARCIA
Special weather statement, Jun 14, 7:01 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
701 PM EDT THU JUN 14 2012

FLZ063-066-067-142330-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
701 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PALM BEACH COUNTY
  SOUTHEASTERN GLADES COUNTY
  NORTHEASTERN HENDRY COUNTY

* UNTIL 730 PM EDT

* AT 658 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  NORTH OF CLEWISTON TO 3 MILES SOUTHWEST OF DEVILS GARDEN...AND
  MOVING EAST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  DEVILS GARDEN...
  CLEWISTON...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2682 8053 2646 8090 2654 8133 2683 8104
      2682 8095 2677 8094 2674 8085 2671 8081
      2671 8078 2669 8074 2672 8073 2677 8075
      2678 8073 2675 8071 2681 8070 2683 8068
      2684 8066
TIME...MOT...LOC 2301Z 282DEG 23KT 2681 8093 2659 8116

GARCIA
Special weather statement, Jun 14, 7:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
727 PM EDT THU JUN 14 2012

FLZ066-067-070-150015-
HENDRY FL INLAND COLLIER COUNTY FL INLAND PALM BEACH COUNTY FL
727 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN PALM BEACH COUNTY
  NORTHEASTERN HENDRY COUNTY
  EXTREME NORTH CENTRAL COLLIER COUNTY

* UNTIL 815 PM EDT

* AT 726 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  WEST OF CANAL POINT TO 8 MILES SOUTH OF CLEWISTON TO 7 MILES SOUTH
  OF DEVILS GARDEN...AND MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CANAL POINT...
  PAHOKEE...
  SOUTH BAY...
  BELLE GLADE...
  OKEELANTA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2695 8036 2662 8061 2638 8081 2646 8129
      2677 8092 2674 8085 2671 8081 2669 8074
      2677 8075 2678 8073 2675 8071 2676 8069
      2681 8070 2687 8063 2695 8062
TIME...MOT...LOC 2327Z 273DEG 14KT 2688 8068 2664 8089
          2651 8110

GARCIA
Special weather statement, Jun 14, 7:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
753 PM EDT THU JUN 14 2012

FLZ073-074-173-174-150100-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
753 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL METRO MIAMI-DADE COUNTY

* UNTIL 900 PM EDT

* AT 752 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR GOULDS...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  GOULDS...
  PRINCETON...
  ZOO MIAMI...
  CUTLER RIDGE...
  CUTLER BAY...
  PALMETTO BAY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2544 8055 2564 8055 2573 8029 2562 8029
      2559 8031 2557 8030 2553 8031 2553 8032
      2547 8033 2544 8031 2540 8032 2541 8030
      2540 8029 2539 8031 2538 8029
TIME...MOT...LOC 2353Z 260DEG 9KT 2555 8041

BAXTER
Special weather statement, Jun 14, 7:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
758 PM EDT THU JUN 14 2012

FLZ066-067-071-150030-
HENDRY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
758 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BROWARD COUNTY
  SOUTHWESTERN PALM BEACH COUNTY
  SOUTHEASTERN HENDRY COUNTY

* UNTIL 830 PM EDT

* AT 756 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  SOUTHEAST OF BELLE GLADE TO BIG CYPRESS SEMINOLE INDIAN
  RESERVATION...AND MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  ROTENBERGER WILDLIFE MANAGEMENT AREA...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2661 8041 2622 8071 2634 8101 2664 8073
TIME...MOT...LOC 2358Z 271DEG 11KT 2663 8062 2632 8092

GARCIA
Special weather statement, Jun 14, 8:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
813 PM EDT THU JUN 14 2012

FLZ073-074-173-150115-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
813 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 915 PM EDT

* AT 809 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIAMI
  LAKES TO MIAMI BEACH. THESE STORMS WERE NEARLY STATIONARY.

* THE LINE OF STORMS WILL AFFECT...
  LITTLE HAITI...
  MIAMI BEACH...
  EL PORTAL...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2576 8012 2575 8013 2576 8015 2583 8014
      2585 8015 2588 8015 2584 8017 2578 8018
      2577 8018 2584 8036 2594 8036 2592 8012
TIME...MOT...LOC 0013Z 284DEG 1KT 2591 8034 2582 8014

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:13 PM EDTSpecial Weather StatementMFLMiami-Dade62 min
Jun 14, 8:28 PM EDTSpecial Marine WarningMFL62 min
Jun 14, 8:39 PM EDTSevere Thunderstorm WarningMFLMiami-Dade51 min
Jun 14, 8:40 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach21 min
Jun 14, 9:00 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 14, 9:03 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 14, 9:07 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min
Jun 14, 9:25 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade35 min
Jun 14, 9:37 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Jun 14, 9:41 PM EDTSpecial Marine WarningMFL64 min
Jun 14, 9:47 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 14, 9:57 PM EDTSpecial Marine WarningMFL48 min
Jun 15, 1:45 PM EDTSpecial Marine WarningMFL27 min
Jun 15, 2:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 15, 2:41 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 15, 2:44 PM EDTSpecial Marine WarningMFL61 min
Jun 15, 3:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 15, 3:14 PM EDTSevere Thunderstorm WarningMFLBroward31 min
Jun 15, 3:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 15, 3:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach23 min
Jun 15, 3:42 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Jun 15, 3:48 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 15, 3:57 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Jun 15, 3:59 PM EDTSpecial Weather StatementMFLGlades46 min
Jun 15, 4:16 PM EDTSevere Thunderstorm WarningMFLMiami-Dade29 min
Jun 15, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 4:45 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 15, 4:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jun 15, 5:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jun 15, 5:18 PM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe27 min
Jun 15, 5:19 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry26 min
Jun 15, 5:32 PM EDTSevere Thunderstorm WarningMFLHendry28 min
Jun 15, 5:42 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry26 min
Jun 15, 5:57 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry63 min
Jun 15, 6:21 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry54 min
Jun 15, 7:14 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade31 min
Jun 15, 7:17 PM EDTSpecial Weather StatementMFLCollier28 min
Jun 15, 7:24 PM EDTSevere Thunderstorm WarningMFLCollier36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.